DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 17, Numbers 1-2, January/February 2004

  • Long-range scattering for nonlinear Schrödinger equations in one and two space dimensions

    Akihiro Shimomura and Satoshi Tonegawa

    Volume 17, Numbers 1-2, January/February 2004, pages 127-150

  • Blow-up for semilinear parabolic problems with nonconstant coefficients

    Michele Grillot and Alice Simon

    Volume 17, Numbers 1-2, January/February 2004, pages 227-240

  • Three-term spectral asymptotics for the perturbed simple pendulum problems

    Tetsutaro Shibata

    Volume 17, Numbers 1-2, January/February 2004, pages 215-226

  • The sub-supersolution method and extremal solutions for quasilinear hemivariational inequalities

    S. Carl, Vy K. Le, and D. Motreanu

    Volume 17, Numbers 1-2, January/February 2004, pages 165-178

  • Global smooth solutions to a class of one-dimensional hyperbolic problems with boundary damping

    Ph. Clément, Darmawijoyo, and W. T. van Horssen

    Volume 17, Numbers 1-2, January/February 2004, pages 151-164

  • Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques

    Djairo De Figueiredo, Mario Girardi, and Michele Matzeu

    Volume 17, Numbers 1-2, January/February 2004, pages 119-126

  • Singular perturbations for parabolic equations with unbounded coefficients leading to ultraparabolic equations

    Denis R. Akhmetov, Mikhail M. Lavrentiev, and Renato Spigler

    Volume 17, Numbers 1-2, January/February 2004, pages 99-118

  • On the domains of elliptic operators in $L^1$

    Alessandra Lunardi and Giorgio Metafune

    Volume 17, Numbers 1-2, January/February 2004, pages 73-97

  • An initial-boundary-value problem for hyperbolic differential-operator equations on a finite interval

    Sasun Yakubov and Yakov Yakubov

    Volume 17, Numbers 1-2, January/February 2004, pages 53-72

  • A note on an exponential semilinear equation of the fourth order

    Dimitri Mugnai

    Volume 17, Numbers 1-2, January/February 2004, pages 45-52

  • On the exact structure of positive solutions of an Ambrosetti-Brezis-Cerami problem and its generalization in one space variable

    Shin-Hwa Wang and Tzung-Shin Yeh

    Volume 17, Numbers 1-2, January/February 2004, pages 17-44

  • Exactly two entire positive solutions for a class of nonhomogeneous elliptic equations

    Kuan-Ju Chen

    Volume 17, Numbers 1-2, January/February 2004, pages Jan-16

  • Strongly nonlinear multivalued, periodic problems with maximal monotone terms

    Evgenia H. Papageorgiou and Nikolaos S. Papageorgiou

    Volume 17, Numbers 3-4, March/April 2004, pages 443-480

  • Integrated semigroup associated to a linear delay differential equation with impulses

    O. Arino and M. Bachar

    Volume 17, Numbers 3-4, March/April 2004, pages 407-442

  • Stability analysis of positive solutions to classes of reaction-diffusion systems

    Alfonso Castro, Maya Chhetri, and R. Shivaji

    Volume 17, Numbers 3-4, March/April 2004, pages 391-406

  • Multiplicity for a nonlinear fourth-order elliptic equation in Maxwell-Chern-Simons vortex theory

    Tonia Ricciardi

    Volume 17, Numbers 3-4, March/April 2004, pages 369-390

  • Mathematical remarks on the optimized effective potential problem

    Adel Ben-Haj-Yedder, Eric Cances, and Claude Le Bris

    Volume 17, Numbers 3-4, March/April 2004, pages 331-368

  • On a quasilinear Zakharov system describing laser-plasma interactions

    M. Colin and T. Colin

    Volume 17, Numbers 3-4, March/April 2004, pages 297-330

  • Maximal regularity in $L^p(R^N)$ for a class of elliptic operators with unbounded coefficients

    Giovanni Cupini and Simona Fornaro

    Volume 17, Numbers 3-4, March/April 2004, pages 259-296

  • Comparison results for linear parabolic equations in unbounded domains via Gaussian symmetrization

    F. Chiacchio

    Volume 17, Numbers 3-4, March/April 2004, pages 241-258

  • Schrödinger equation with critical Sobolev exponent

    Alessio Pomponio

    Volume 17, Numbers 5-6, May/June 2004, pages 697-707

  • Multiplicity of positive solutions for N-Laplace equation in a ball

    S. Prashanth and K. Sreenadh

    Volume 17, Numbers 5-6, May/June 2004, pages 709-719

  • On a Paneitz-type equation in six-dimensional domains

    Hichem Chtioui and Khalil El Mehdi

    Volume 17, Numbers 5-6, May/June 2004, pages 681-696

  • Boundary stabilization of wave equations with variable coefficients and memory

    Shugen Chai and Yuxia Guo

    Volume 17, Numbers 5-6, May/June 2004, pages 669-680

  • Generalized solutions of linear partial differential equations with discontinuous coefficients

    Nathalie Caroff

    Volume 17, Numbers 5-6, May/June 2004, pages 653-668

  • Damped wave equation with super critical nonlinearities

    Nakao Hayashi, Elena I. Kaikina, and Pavel I. Naumkin

    Volume 17, Numbers 5-6, May/June 2004, pages 637-652

  • Small global solutions for nonlinear Dirac equations

    Shuji Machihara, Makoto Nakamura, and Tohru Ozawa

    Volume 17, Numbers 5-6, May/June 2004, pages 623-636

  • Global solvability for systems of nonlinear wave equations with multiple speeds in two space dimensions

    Akira Hoshiga and Hideo Kubo

    Volume 17, Numbers 5-6, May/June 2004, pages 593-622

  • A note on some inverse problems arising in lubrication theory

    J. I. Díaz and J. I. Tello

    Volume 17, Numbers 5-6, May/June 2004, pages 583-591

  • Exponential integrability of temperature in the thermistor problem

    Xiangsheng Xu

    Volume 17, Numbers 5-6, May/June 2004, pages 571-582

  • Time-independent estimates and a comparison theorem for a nonlinear integroparabolic equation of the Fokker-Planck type

    Mikhail M. Lavrentiev and Renato Spigler

    Volume 17, Numbers 5-6, May/June 2004, pages 549-570

  • Nonstabilizing solutions and grow-up set for a supercritical semilinear diffusion equation

    P. Polá?ik and E. Yanagida

    Volume 17, Numbers 5-6, May/June 2004, pages 535-548

  • On a Penrose-Fife phase-field model with nonhomogeneous Neumann boundary conditions for the temperature

    Pierluigi Colli, Gianni Gilardi, Elisabetta Rocca, and Giulio Schimperna

    Volume 17, Numbers 5-6, May/June 2004, pages 511-534

  • Exponential decay of the viscoelastic Euler-Bernoulli equation with a nonlocal dissipation in general domains

    M. M. Cavalcanti, V. N. Domingos Cavalcanti, and T. F. Ma

    Volume 17, Numbers 5-6, May/June 2004, pages 495-510

  • Existence of a positive solution to a "semilinear" equation involving Pucci's operator in a convex domain

    Alexander Quaas

    Volume 17, Numbers 5-6, May/June 2004, pages 481-494

  • Bifurcation for variational inequalities with strongly indefinite quadratic part

    Alessandro Groli and Claudio Saccon

    Volume 17, Numbers 7-8, July/August 2004, pages 943-960

  • Maximum principle and existence of almost-periodic solutions of second-order differential systems

    Philippe Cieutat

    Volume 17, Numbers 7-8, July/August 2004, pages 921-942

  • Classical solutions for a multicomponent flow model in porous media

    Youcef Amirat and Abdelhamid Ziani

    Volume 17, Numbers 7-8, July/August 2004, pages 893-920

  • Square-function estimates for singular integrals and applications to partial differential equations

    Svitlana Mayboroda and Marius Mitrea

    Volume 17, Numbers 7-8, July/August 2004, pages 873-892

  • Blowup behavior of an equation arising from plane-curves expansion

    Dong-Ho Tsai

    Volume 17, Numbers 7-8, July/August 2004, pages 849-872

  • The sign-changing solutions for singular critical growth semilinear elliptic equations with a weight

    Pigong Han and Zhaoxia Liu

    Volume 17, Numbers 7-8, July/August 2004, pages 835-848

  • Asymptotic behavior and uniqueness results for boundary blow-up solutions

    Yihong Du

    Volume 17, Numbers 7-8, July/August 2004, pages 819-834

  • Global asymptotic stability for finite-cross-section planar shock profiles of viscous scalar conservation laws

    S. Kamin and S. Schochet

    Volume 17, Numbers 7-8, July/August 2004, pages 803-818

  • A reaction-diffusion system on noncoincident spatial domains modeling the circulation of a disease between two host populations

    W. E. Fitzgibbon, M. Langlais, and J. J. Morgan

    Volume 17, Numbers 7-8, July/August 2004, pages 781-802

  • Parabolic stochastic partial differential equations with dynamical boundary conditions

    Igor Chueshov and Björn Schmalfuss

    Volume 17, Numbers 7-8, July/August 2004, pages 751-780

  • Existence, uniqueness, and regularity of the invariant measure for a class of elliptic degenerate operators

    Giuseppe Da Prato and Hélène Frankowska

    Volume 17, Numbers 7-8, July/August 2004, pages 737-750

  • Asymptotic behavior of the solution to a parabolic ODE system modeling tumour growth

    Akisato Kubo and Takashi Suzuki

    Volume 17, Numbers 7-8, July/August 2004, pages 721-736

  • On a class of degenerate elliptic equations in weighted Hölder spaces

    Sergey I. Shmarev

    Volume 17, Numbers 9-10, September/October 2004, pages 1123-1148

  • On a nonhomogeneous bi-layer shallow-water problem: an existence theorem

    María Luz Muñoz-Ruiz

    Volume 17, Numbers 9-10, September/October 2004, pages 1175-1200

  • Boundary-control problems with convex cost and dynamic programming in infinite dimension. I. The maximum principle

    Silvia Faggian

    Volume 17, Numbers 9-10, September/October 2004, pages 1149-1174

  • Solvability of nonautonomous parabolic variational inequalities in Banach spaces

    Matthew Rudd

    Volume 17, Numbers 9-10, September/October 2004, pages 1093-1122

  • Optimal well-posedness of the Cauchy problem for evolution equations with $C^N$ coefficients

    Massimo Cicognani and Ferruccio Colombini

    Volume 17, Numbers 9-10, September/October 2004, pages 1079-1092

  • Global and almost-global existence for systems of nonlinear wave equations with different propagation speeds

    Soichiro Katayama

    Volume 17, Numbers 9-10, September/October 2004, pages 1043-1078

  • Fronts on a lattice

    Lambertus A. Peletier and José Antonio Rodríguez

    Volume 17, Numbers 9-10, September/October 2004, pages 1013-1042

  • Finite-time blow-up and global solutions for some nonlinear parabolic equations

    Filippo Gazzola

    Volume 17, Numbers 9-10, September/October 2004, pages 983-1012

  • Structure of Dirac matrices and invariants for nonlinear Dirac equations

    Tohru Ozawa and Kazuyuki Yamauchi

    Volume 17, Numbers 9-10, September/October 2004, pages 971-982

  • Stable solutions on $R^n$ and the primary branch of some non-self-adjoint convex problems

    E. N. Dancer

    Volume 17, Numbers 9-10, September/October 2004, pages 961-970

  • Maximum decay rate for finite-energy solutions of nonlinear Schrödinger equations

    Pascal Bégout

    Volume 17, Numbers 11-12, November/December 2004, pages 1411-1422

  • Optimal results for the Brezzi-Pitkäranta approximation of viscous flow problems

    S. A. Nazarov and M. Specovius-Neugebauer

    Volume 17, Numbers 11-12, November/December 2004, pages 1359-1394

  • On the critical exponent for the Schrödinger equation with a nonlinear boundary condition

    Azmy S. Ackleh and Keng Deng

    Volume 17, Numbers 11-12, November/December 2004, pages 1293-1307

  • Existence and stability for some partial neutral functional differential equations

    Rachid Benkhalti and Khalil Ezzinbi

    Volume 17, Numbers 11-12, November/December 2004, pages 1423-1436

  • Stabilization of star-shaped networks of strings

    Kais Ammari and Mohamed Jellouli

    Volume 17, Numbers 11-12, November/December 2004, pages 1395-1410

  • Strong convergence of the directional derivative of the decreasing rearrangement mapping and related questions

    J. M. Rakotoson and M. L. Seoane

    Volume 17, Numbers 11-12, November/December 2004, pages 1347-1358

  • On the Dirac-Klein-Gordon equations in one space dimension

    Yung-Fu Fang

    Volume 17, Numbers 11-12, November/December 2004, pages 1321-1346

  • Robustness of asymptotic properties of evolution families under perturbations

    Lahcen Maniar

    Volume 17, Numbers 11-12, November/December 2004, pages 1309-1319

  • Global existence of positive solutions for semilinear parabolic equations in a half-space

    Lamia Maatoug and Lotfi Riahi

    Volume 17, Numbers 11-12, November/December 2004, pages 1273-1292

  • Regularity results for the blow-up time as a function of the initial data

    Manuela Chaves and Julio D. Rossi

    Volume 17, Numbers 11-12, November/December 2004, pages 1263-1271

  • Multiple positive solutions for classes of p-Laplacian equations

    Mythily Ramaswamy and Ratnasingham Shivaji

    Volume 17, Numbers 11-12, November/December 2004, pages 1255-1261

  • The Cauchy problem for a modified Camassa-Holm equation with analytic initial data

    Jennifer M. Gorsky

    Volume 17, Numbers 11-12, November/December 2004, pages 1233-1254

  • Limit at infinity and nonexistence results for sonic travelling waves in the Gross-Pitaevskii equation

    Philippe Gravejat

    Volume 17, Numbers 11-12, November/December 2004, pages 1213-1232

  • On the uniqueness of solutions for a semilinear elliptic problem in convex domains

    Angela Pistoia

    Volume 17, Numbers 11-12, November/December 2004, pages 1201-1212

  • Global solutions of the Klein-Gordon-Schrödinger system with rough data

    Hartmut Pecher

    Volume 17, Numbers 12, January/February 2004, pages 179-214